MathSciNet Relay Station
MathSciNet bibliographic data
MR1135159 (92j:62008) 62C15 (62A20 62F25)
Hwang, Jiunn T.; Brown, Lawrence D. Estimated confidence under the validity constraint. Ann. Statist. 19 (1991), no. 4, 1964–1977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement